# SDR RAIA00408023

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 17,447 hours, 17,797 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - ESCAPE PATH LIGHTING INOP AT SEATS 2A AND 3A.  MAINTENANCE RESEATED CONNECTOR AT PATH LIGHT.
